# SDR SWAA2019011527854

- Difficulty date: December 11, 2018
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 61,010 hours, 28,915 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 146A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO TEE SPLICE CORRODED BETWEEN BS 767 TO BS 787, BETWEEN LBL 21 TO RBL 21.  R&R TEE SPLICE IAW SRM & DWG.
